MathSciNet Relay Station
MathSciNet bibliographic data
MR2846352 (2012k:11108) 11J97 (14G40 14J26)
Yasufuku, Yu Integral points and Vojta's conjecture on rational surfaces. Trans. Amer. Math. Soc. 364 (2012), no. 2, 767–784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement